MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEM1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Patient demographics unable to be obtained.
 
Event or Problem Description
As reported, when using central venous pressure (cvp) value transferred from mindray monitor, this hemosphere monitor provided high systemic vascular resistance (svr) value.Other mindray analog cables were tested without success.Entering manually the cvp value provided correct svr parameter.No further information available.There was no allegation of patient injury.The device was available for evaluation.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
As per further investigation of this event, it was confirmed that there was an error message displayed when the reported issue occurred.When an error message is displayed, the clinician is alerted of a potential issue, and this will trigger the clinician to conduct routine trouble shooting.If unable to correct, any of the devices that are a part of the system can be replaced with a minor delay in treatment/monitoring.As such, this event is no longer considered reportable and a corrected supplemental report is being submitted.

Brand Name
HEMOSPHERE ADVANCED MONITOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20357488
Report Number2015691-2024-07540
Device Sequence Number17962888
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)190707
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/13/2024
Device Model NumberHEM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/27/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown